RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 6, Pages 148–151 (Mi mais279)  

A Uniform Asymptotical Upper Bound for the Variance of a Random Polytope in a Simple Polytope

A. Magazinovab

a Steklov Mathematical Institute of RAS
b P. G. Demidov Yaroslavl State University

Abstract: The present paper contains a sketch of the proof of an upper bound for the variance of the number of hyperfaces of a random polytope when the mother body is a simple polytope. Thus we verify a weaker version of the result in [1] stated without a proof. The article is published in the author's wording.

Keywords: Random polytope, $f$-vector, variance.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0053
European Research Council 267165 (DISCONV)
Partially supported by the Russian government project 11.G34.31.0053 and ERC Advanced Research Grant No. 267165 (DISCONV).


Full text: PDF file (465 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.17+519.21
Received: 15.09.2012
Language: English

Citation: A. Magazinov, “A Uniform Asymptotical Upper Bound for the Variance of a Random Polytope in a Simple Polytope”, Model. Anal. Inform. Sist., 19:6 (2012), 148–151

Citation in format AMSBIB
\Bibitem{Mag12}
\by A.~Magazinov
\paper A Uniform Asymptotical Upper Bound for the Variance of a Random Polytope in a Simple Polytope
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 6
\pages 148--151
\mathnet{http://mi.mathnet.ru/mais279}


Linking options:
  • http://mi.mathnet.ru/eng/mais279
  • http://mi.mathnet.ru/eng/mais/v19/i6/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:96
    Full text:32
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018